# SDR DALA2018051403318

- Difficulty date: April 26, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 79,747 hours, 36,071 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Missing
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE COVER PLATE MISSING. AFT LEFT CABIN DOOR. INSTALLED HANDLE COVER PLATE ON AFT LEFT DOOR.
